# SDR DLM88070776

- Difficulty date: June 18, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 41,599 hours, 31,151 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF THE OVERWING HEATER BLANKET AN ADDITIONAL VOID WAS REPORTED IN THE BONDLINE BETWEEN THE HEATER BLANKET AND THE WING UPPER SKIN.  ENGINEERING EVALUATION DETERMINED THE VOID WAS NOT NEW.  THE DIFFERENCE FROM PRIOR INSPECTION WAS BECAUSE OF THE ACCURACY OF THE NDI METHOD.  THE VOID WAS STILL WITHIN MANUAL LIMITS.  DISPOSITIONED PER ER/A 09-093771-14AD.
